Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    Join Date
    Oct 2002
    Location
    Georgia U.S.
    Posts
    521

    lactating on fina?

    While reading about fina, I ran across a piece of info that refered to the cause of lactating nipples in men. I would assume that this is due completely in part to the prolactine increase. Do many fina users get this condition? I've just never heard of this happening before. I've used fina with no problem in the past but, I dont wont any problems in the future. Any info would be beneficial.

  2. #2
    abstrack's Avatar
    abstrack is offline AR-Hall of Famer
    Join Date
    May 2002
    Posts
    7,513
    go to got fina dot com and you find a ton of info on this question.

  3. #3
    Join Date
    Oct 2002
    Location
    Georgia U.S.
    Posts
    521
    thanks for the response abstract. I'm always trying to read as much as possible. I'll see what I can't learn from the info you directed me in. I've been to this site before but, there must be something I missed.

  4. #4
    vinnytheginni's Avatar
    vinnytheginni is offline New Member
    Join Date
    Jan 2003
    Posts
    48
    i used deca and currently have this. it sucks, trying to get rid of it. most lekely will need surgery.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •